# SDR HEEA096020

- Difficulty date: June 14, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 17,579 hours
- Engine: Allsn 250C30
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Burned
- Location: Nr 2 Beep Motor
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE HAD RUNAWAY BEEP CAUSING A 30 PERCENT TORQUE SPLIT.  RETARDED NR 2 THROTTLE TO 38 PERCENT TORQUE AND LANDED.  MAINTENANCE FOUND THE WIRES FOR THE NR 2 NS BEEP MOTOR RUNNING BETWEEN CONNECTORS P314 AND P104 TO BE BURNED AND CHAFED AT FUSELAGE STATION 230.  REPLACED WIRES.
